# SDR 95ZZZX6151

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602EV
- Make and model: Boeing 7673T7
- Aircraft serial: 25117
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Disbonded
- Location: Nr 5-8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 AND NR 8 SLAT WEDGES DISBONDED.  THE DAMAGE WAS SUSPECTED TO BE CAUSED BY MOISTURE IN THE SLAT CORE AND SUBSEQUENT CORE CORROSION AND WHEN SLAT IS IN STOW POSITION, IT PUSHES TOO HARD ON LEADING EDGE FIXED PANEL AND GENERATES EXTRA BENDING FORCE TO TRAILING EDGE WEDGE.  FAA AD 93-14-19 WAS ISSUED AND METHOD FOR CORRECTION IS PROVIDED IN THE AD IAW BOEING SB 767-57A0039, REV 1.  A CORROSION RESISTING BONDING MATERIAL SHOULD BE USED.
